# SDR 2021FA0000088

- Difficulty date: January 28, 2021
- Submitted: March 23, 2021
- Operation: General aviation
- Aircraft: N5297Q
- Make and model: Cessna 150L
- Aircraft serial: 15073197
- System (JASC): 3250 · Landing Gear Steering System
- Part: Seal
- Part number: 0413304104133042
- Condition: Cracked
- Location: Steering Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT STEERING ROD SEALS HAD SEVERAL SPLITS AND CRACKS IN THE SEAL MATERIAL. CRACKS WERE LOCATED ABOUT 12 TO 15 INCHES AFT OF EXHAUST OUTLETS. SEALS HAD BEEN PREVIOUSLY REPLACED. EXHAUST GASSES MY ENTER FUSELAGE THROUGH OPENINGS. CARBON MONOXIDE HAZARD, REPLACED BOTH SEALS. FOUND DURING ANNUAL INSPECTION.
